# SDR GTIA040826

- Difficulty date: October 22, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- Engine: Pwa JT8D*
- System (JASC): 3150 · Central Warning
- Part: Solenoid
- Condition: Stuck
- Location: Cockpit Chime
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LP 0264638;  ON PRE-FLIGHT FOUND FLIGHT DECK AUDIO ALERTING CHIME INOPERATIVE.  FOUND COCKPIT CHIME BELL SOLENOID STUCK AND SHORTING TO GROUND, REMOVED AND REPLACED COCKPIT CHIME BELL.  AIRCRAFT TAIL SWAP WIGH N812NK.
